Doctor insights on:
Duration Of An Amoxicillin Rash
Can augmentin (amoxicillin and clavulanate) cause rashes and if so how long will they last after stopping the antibiotic?
Yes. Up to 2 weeks.: Augmentin (amoxicillin and clavulanate) is Amoxicillin augmented with clavulanic acid. It enables Augmentin (amoxicillin and clavulanate) to kill bacteria resistant to amoxicillin. Like Amoxicillin Augmentin (amoxicillin and clavulanate) can cause an allergic rash - hives and angioedema usually appearing right after the 1st dose - or an Amoxicillin rash - red flat or raised spots that don't itch appearing on the 7-10th day of treatment. Once drug is stopped each rash is gone in 2 weeks. ...Read moreSee 1 more doctor answer
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
I have an Augmentin (amoxicillin and clavulanate) rash. Is it typical for it to turn purple and white in the center and burn? What is a typical duration of these symptoms?
My daughter took amoxicillin 9 days and broke out in the horrible rash, she woke up with it Thursday morning, how long will it last?
I've been taking 2 amoxicillin pills everyday for 5 days and had an allergic reaction. I have a rash all over my body, how long will this last?
Days: Typically drug allergic skin reactions such as hives or pinpoint rashes will begin to improve within 2 days of stopping the drug. The rash will then gradually improve over the next several days. With treatment, the course may be shortened and symptoms milder. Be sure to let your doctor know what is happening! ...Read moreSee 2 more doctor answers
If i was taking amoxicillin for a week then broke out in a rash because i had mono, how long after i stop taking the anitbiotic will the rash go away?
A week or more: I've seen cases where the rash faded in about a week & some that were faintly visible for a bit longer. As long as any residual Amoxicillin is still being absorbed in the GI tract it can stimulate rash production after you stop the med.That is usually finished in a day or so after stopping. ...Read more